# SDR SWAA983153

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 056SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 2601042
- Condition: Worn
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MUCH HIGHER BRAKE PEDAL PRESSURE IS REQUIRED TO GET NORMAL BRAKING.  ON BOTH LT/RT PEDALS AND BOTH PILOT SIDES, NO ANTI-SKID LIGHTS ILLUMINATED, BRAKE AND ACCUMULATOR PRESSURES NORMAL.  VERY HIGH PEDAL PRESSURE FOR BRAKES TO GRAB.  PERFORMED TAXI CHECK WITH ANTI SKID SYSTEM ON AND OFF.  BRAKES OPERATED NORMALLY WITH ANTI SKID OFF.  BRAKES REQUIRED EXCESSIVE PRESSURE AND PULSED AND GRABBED WITH ANTI SKID ON.  BRAKE ASSYS VISUALLY CHECKED OK PER MM.  REMOVED AND REPLACED NR 1 AND NR 2 MAIN GEAR BRAKES AND BRAKE SHUTTLE VALVES.  OPS AND LK CKD GOOD PER M/M.  PERFORMED SYSTEM CHECK OF ANTI SKID SYSTEM.  CKD GOOD PER MM.
